# SDR AALA20060112

- Difficulty date: February 21, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS IN CEILING OVER AFT GALLEY JUMP SEAT INOPERATIVE.  REPLACED BATTERY PACK B527 FOR EMERGENCY LIGHTS IN CEILING OVER AFT GALLEY JUMP SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
